Anabolics
Search More Than 6,000,000 Posts
Results 1 to 13 of 13
  1. #1
    zibep is offline Junior Member
    Join Date
    Oct 2001
    Posts
    103

    nipples sore, doing this right?

    Been on 400 test 400deca and 30mg/dbol ed for 2 weeks. Nipples got sensitive today. kinda sore. hurts when I touch them.

    I have proviron and just took one. I'm planning on taking 2 per day now. Is that sufficient to ward off any problems? And how long before the sensitivity should stop?

    Here's the kicker tho. Mid-first week I got my dbol and proviron mixed up. I was taking SIX proviron a day for 2 days. woops. abruptly stopped and went back to dbol. Could this have been a precipitating incident?

    Thanks.

  2. #2
    Calipso's Avatar
    Calipso is offline Banned Post Whore
    Join Date
    Aug 2003
    Location
    Freakville, MA
    Posts
    1,689
    Well hopefully your nipples aren't leaking anything. I hope your situation isn't bad. I'd stick on the nolva since you would be using it anyways if you saw any signs of gyno forming.

    Better to be safe then sorry. A few extra $ to help prevent gyno is worth it.

  3. #3
    Money Boss Hustla's Avatar
    Money Boss Hustla is offline Retired Moderator
    Join Date
    Jan 2003
    Location
    Canada
    Posts
    8,101
    I would keep taking the Proviron and get on some Nolva very quickly if any lump develops or your symptoms worsen. Take Nolva 80mg for a day, then 60mg for ~4 days, 40mg for ~4 days, then stay on at 20mg for the rest of the cycle. I did dbol and got a lump and I had burning nipples too...I did the above Nolva and I have every under control now. I also used 0.5mg A-dex ED.

  4. #4
    Rickson's Avatar
    Rickson is offline AR-Hall of Famer
    Join Date
    Jul 2002
    Posts
    5,165
    Quote Originally Posted by Money Boss Hustla
    I would keep taking the Proviron and get on some Nolva very quickly if any lump develops or your symptoms worsen. Take Nolva 80mg for a day, then 60mg for ~4 days, 40mg for ~4 days, then stay on at 20mg for the rest of the cycle. I did dbol and got a lump and I had burning nipples too...I did the above Nolva and I have every under control now. I also used 0.5mg A-dex ED.
    I agree completely. Nolva is a must along with the proviron .

  5. #5
    zibep is offline Junior Member
    Join Date
    Oct 2001
    Posts
    103
    Well shit! I read that proviron is better than nolva, so I just have proviron. That's not enough?

    Also, would stopping dbol help? I'm going to do that.

    So I need to get on an anti-e for the rest of the cycle I assume?
    Last edited by zibep; 09-16-2003 at 10:30 AM.

  6. #6
    daem's Avatar
    daem is offline Anabolic Member
    Join Date
    Oct 2002
    Location
    Seattle
    Posts
    3,482
    Quote Originally Posted by zibep
    Well shit! I read that proviron is better than nolva, so I just have proviron. That's not enough?

    Also, would stopping dbol help? I'm going to do that.

    So I need to get on an anti-e for the rest of the cycle I assume?
    If I remember correctly, MBH got soreness from the dbol he ran the first few weeks of his cycle but it stopped when he started using drugs to combat it.

    If you know that the dbol is the cause then stop it...If you are just having a reaction to the test then stopping the dbol won't really do much.

    Yes, you are going to need to take an anti the rest of the cycle if you are going to keep gyno symptoms away.

    EDIT: ok, im a dumbass, MBH replied to this thread already....wow it has been a long day.

  7. #7
    Money Boss Hustla's Avatar
    Money Boss Hustla is offline Retired Moderator
    Join Date
    Jan 2003
    Location
    Canada
    Posts
    8,101
    Quote Originally Posted by daem
    If I remember correctly, MBH got soreness from the dbol he ran the first few weeks of his cycle but it stopped when he started using drugs to combat it.

    If you know that the dbol is the cause then stop it...If you are just having a reaction to the test then stopping the dbol won't really do much.

    Yes, you are going to need to take an anti the rest of the cycle if you are going to keep gyno symptoms away.

    EDIT: ok, im a dumbass, MBH replied to this thread already....wow it has been a long day.
    Ya it seems that this guy and I have (had) a similar problem.

    I started on the Nolva as soon as I felt burning...plus I immediately dropped the dbol (35-40mg ED). I knew dbol was the culprit. I was originally running 0.25mg of Adex with 10mg Ndex...I got burning nipples ~1 week into the dbol then I also felt a lump under each nipple. I quickly went up to .5mg Adex,ate Ndex like candy, and dropped the dbol. Everything is now gone and I have zero gyno symptoms!! Yeah!

  8. #8
    talon's Avatar
    talon is offline Senior Member
    Join Date
    Aug 2003
    Location
    Florida
    Posts
    1,367
    But gentleman he did mention he was on deca also. So, his gyno symptoms could be progesterone related and the nolva. wont help. He should get some bromo. also just in case the nolva. dosnt make the symptoms subside......

  9. #9
    Money Boss Hustla's Avatar
    Money Boss Hustla is offline Retired Moderator
    Join Date
    Jan 2003
    Location
    Canada
    Posts
    8,101
    Quote Originally Posted by talon
    But gentleman he did mention he was on deca also. So, his gyno symptoms could be progesterone related and the nolva. wont help. He should get some bromo. also just in case the nolva. dosnt make the symptoms subside......
    It could be...but IHMO I doubt it's deca gyno. In all my years around AS I have not seen one single case of deca gyno. I would place to blame on the dbol ...it's a powerful little pill.

  10. #10
    zibep is offline Junior Member
    Join Date
    Oct 2001
    Posts
    103
    so drop the dbol ?

  11. #11
    Money Boss Hustla's Avatar
    Money Boss Hustla is offline Retired Moderator
    Join Date
    Jan 2003
    Location
    Canada
    Posts
    8,101
    Quote Originally Posted by zibep
    so drop the dbol?
    Mine nips were definitely heading for gyno so it was a no brainer for me to drop the dbol . The sides outweighed the benefits.

    IMHO...drop the dbol and get on some Nolvadex ASAP!

  12. #12
    Rickson's Avatar
    Rickson is offline AR-Hall of Famer
    Join Date
    Jul 2002
    Posts
    5,165
    I doubt seriously 400mg of deca a week is the cause of his problem although anything is possible. High prolactin levels from deca are much rarer then people would lead you to believe and see to occur much more often with tren then deca.

  13. #13
    Billy_Bathgate's Avatar
    Billy_Bathgate is offline AR Vet / Retired
    Join Date
    Apr 2003
    Location
    Antarctica
    Posts
    4,463
    Get nolva. Stop the dbol till you have some.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •